Mathematische Zeitschrift

, Volume 54, Issue 2, pp 97–101 | Cite as

Rings for which every module is a direct sum of cyclic modules

  • I. S. Cohen
  • I. Kaplansky
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. [1]
    I.S. Cohen. Commutative rings with restricted minimum condition, Duke Math. J. vol. 17 (1950), pp. 27–42.Google Scholar
  2. [2]
    E. Hewitt. Rings of real-valued continuous functions I, Trans. Amer. Math. Soc. vol. 64 (1948), pp. 45–99.Google Scholar
  3. [3]
    G. Köthe. VerallgemeinerteAbelsche Gruppen mit hyperkomplexem Operatorenring, Math. Zeitscher. vol. 39 (1935), pp. 31–44.Google Scholar
  4. [4]
    T. Nakayama. Note on uni-serial and generalized uni-serial rings, Proc. Imp. Acad. Tokyo, vol. 16 (1940), pp. 285–289.Google Scholar
  5. [5]
    H. Prüfer. Untersuchungen über die Zerlegbarkeit der abzählbaren primärenAbelschen Gruppen, Math. Zeitschr. vol. 17 (1923), pp. 35–61.Google Scholar

Copyright information

© Springer-Verlag 1951

Authors and Affiliations

  • I. S. Cohen
    • 1
    • 2
  • I. Kaplansky
    • 1
    • 2
  1. 1.Cambridge
  2. 2.Chicago

Personalised recommendations